advertisement
Question
Posted by: Delene | 2009/08/17

Gewigsverlies

Ek lei aan AF en gebruik die volgende medikasie:
Warfarin,Carloc, Cozaar, Puresis, kalium en hexarone. Ek sukkel verskriklik om gewig te verloor - my metabolisme is " non-existend"  of so voel dit vir my - ek verloor bietjie en staan dan vir weke stil - sommer so 10 weke en tel dan weer geleidelik op wat ek verloor het. Ek probeer streng by met eetplan hou maar dis baie baie demoraliserend as daar geen resultate is nie. Help asb!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This sounds like a question that would be best answered by Cyberdoc, another forum, rather than bu a psychiatrist. As for weight loss, Dietdoc could help with very experienced advice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement